# SDR I5EA2022051400002

- Difficulty date: May 14, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N471BS
- Make and model: Boeing 737-3H4
- Aircraft serial: 30499
- Aircraft time: 64,850 hours, 32,463 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93330
- Condition: Inoperative
- Location: M1675/Sta 322
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT THE L 1 DOOR.   REMOVED AND REPLACED EMERGENCY PATH BATTERY PACK M1675 STA 322 WITH SERVICEABLE UNIT IAW B737-800 AMM 33-51-06. TEST OK.
